# SDR TWAA9904102

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Bs 224-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CHAIR TRACK CHANNEL SCRATCHED AT LBL 44, STA 224 TO 294.  REPLACED CHAIR TRACK PER IPC 53-40-00 AND DOUGLAS DRAWING FROM STA 200 TO 294, LBL 44.
